# SDR 2005FA0001200

- Difficulty date: June 28, 2005
- Submitted: August 23, 2005
- Operation: General aviation
- Aircraft: N117BK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7229
- Engine: Lyc LTS101*
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear
- Part number: 4639310062
- Part serial: 862
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 3,544 hours
- Component: Gearbox
- Component part number: 4639002005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASE CRUSHING OR SPALLING WITH CRACKS.  COMPONENT COMING DUE 3600 HR TBO.  SUBMITTED FOR ROUTINE OVERHAUL.  DEFECTS FOUND DURING NORMAL DETAIL BENCH INSPECTION.  COMPONENT HAS A 10,800 HOUR SERVICE LIFE LIMIT.  (K)
